Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 31, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 5, 2007, 8:55 PM CDT for Chase County, Kansas. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 8:55 PM CDT (01:55 UTC)
- Expired
- May 5, 2007, 9:24 PM CDT
- In force
- 29 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Chase County, KS
The radar
The Topeka radar (KTWX), 82 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 9:08 PM CDT | HAIL 1 | 1 N Cottonwood Falls, KS | |
| May 5, 9:12 PM CDT | TSTM WND GST 60 | Strong City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 2:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1963 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 060155 SVRICT KSC017-060300- /O.NEW.KICT.SV.W.0031.070506T0155Z-070506T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 855 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHASE COUNTY IN CENTRAL KANSAS. * UNTIL 1000 PM CDT. * AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL... AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BAZAAR...OR 7 MILES SOUTH OF COTTONWOOD FALLS...AND MOVING NORTH AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... COTTONWOOD FALLS...ELMDALE...SAFFORDVILLE...STRONG CITY...BAZAAR. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR CENTRAL KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTH CENTRAL KANSAS. LAT...LON 3819 9674 3815 9642 3851 9634 3852 9667 $$ COX
2 follow-up statements
000 WWUS53 KICT 060211 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 911 PM CDT SAT MAY 5 2007 KSC017-060300- /O.CON.KICT.SV.W.0031.000000T0000Z-070506T0300Z/ CHASE KS- 911 PM CDT SAT MAY 5 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHASE COUNTY UNTIL 1000 PM CDT... AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR STRONG CITY...OR NEAR COTTONWOOD FALLS...MOVING NORTH AT 35 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CHASE COUNTY...INCLUDING THE TOWN OF STRONG CITY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3819 9674 3815 9642 3851 9634 3852 9667 $$ COX
000 WWUS53 KICT 060224 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 924 PM CDT SAT MAY 5 2007 KSC017-060234- /O.CAN.KICT.SV.W.0031.000000T0000Z-070506T0300Z/ CHASE KS- 924 PM CDT SAT MAY 5 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CHASE COUNTY HAS BEEN CANCELLED... AT 923 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3819 9674 3815 9642 3851 9634 3852 9667 $$ COX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:00 PM CDT, 5 hours 55 minutes earlier.
Area forecast discussion, May 5, 3:00 PM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 300 PM CDT SAT MAY 5 2007 .DISCUSSION... MAIN FORECAST CONCERNS: SEVERE WEATHER TONIGHT THROUGH SUNDAY NIGHT...THEN CHANCES FOR FLOODING FOR TONIGHT THROUGH THE MIDDLE OF THE WEEK. TONIGHT: DIFFLUENCE HAS BECOME MORE PRONOUNCED IN THE PROFILER NETWORK THIS AFTERNOON AHEAD OF AN UPPER LOW OVER EASTERN COLORADO. CONVECTION STARTED LATE THIS MORNING ALONG THE DRYLINE...AND WILL CONTINUE THROUGH THE EVENING HOURS IF NOT THROUGH THE NIGHT. INSTABILITY... SHEAR AND MOISTURE ARE ALL PLENTIFUL WITH THIS SYSTEM. WITH THE DRY LINE EXTENDING FROM FAR SOUTHWEST NEBRASKA THROUGH NEAR DODGE CITY AND INTO THE TEXAS PANHANDLE...THAT WILL CONTINUE TO BE THE FOCUS FOR STORM INITIATION AND GENERAL STORM MOTION WILL BE TO THE NORTH...AND RIGHT MOVERS WOULD MOVE TO THE NORTHEAST. WINDS WILL LIKELY CONTINUE TO GUST THROUGH THE NIGHT...HOWEVER THEY SHOULD DROP BELOW ADVISORY CRITERIA AROUND SUNSET. THEREFORE WE WILL CONTINUE THE WIND ADVISORY AND EXPECT TO BE ABLE TO LET IT EXPIRE AT 7PM. SUNDAY: ANOTHER ROUND OF THUNDERSTORMS IS ON TAP FOR SUNDAY. NEARLY STATIONARY FRONTAL BOUNDARY IS EXPECTED TO EXTEND FROM CENTRAL NEBRASKA TO NEAR HAYS...THEN SOUTHWARD TO NEAR AMARILLO. THIS SHOULD BE THE GENERATION POINT FOR ONGOING THUNDERSTORMS AND SPC DOES HAVE ALL OUR FORECAST AREA IN A SLIGHT RISK FOR SEVERE WHICH CERTAINLY LOOKS REASONABLE. SUNDAY NIGHT AND MONDAY: THE FRONTAL BOUNDARY DRIFTS EASTWARD AND SHOULD BE IN THE VICINITY ON A LINE FROM THE NORTHEAST CORNER OF KANSAS TO NORTH CENTRAL OKLAHOMA. ABUNDANT MOISTURE STAYS OVER THE AREA WITH SHOTS OF ENERGY MOVING ACROSS THE AREA. DURING THIS TIME FRAME WOULD NOT BE SURPRISED TO SEE AREAL QPF VALUES IN THE INCH TO INCH AND A HALF RANGE. AT THIS POINT IN TIME AM NOT ISSUING A FLOOD WATCH BUT WILL DEFINITELY MENTION THE POSSIBILITY OF FLOODING CONDITIONS IN THE HWO AND WILL BE PUTTING OUT A HYDROLOGIC OUTLOOK STATEMENT. TUESDAY-WEDNESDAY: DID NOT MAKE SIGNIFICANT CHANGES TO THIS PERIOD. H5 TROF REMAINS OVER THE SOUTHERN ROCKIES WITH IMPULSES OF ENERGY CONTINUING TO EJECT OUT AHEAD OF IT. AT THE SURFACE...NEARLY STATIONARY FRONTAL BOUNDARY BISECTS OUR FORECAST AREA AND WILL BE THE FOCUS FOR CONTINUING CHANCES OF THUNDERSTORMS. THURSDAY THROUGH SATURDAY: FOR NOW AM GOING TO LEAVE THE FORECAST DRY. GFS MODEL HAS THE H5 TROF EXTENDING FROM EASTERN NEBRASKA SOUTHWARD THROUGH SOUTH CENTRAL KANSAS THURSDAY MORNING...THEN MOVES IT INTO THE SOUTHEAST U.S. BY SATURDAY. BEHIND IT RIDGING MOVING IN. AT THE SURFACE...HIGH PRESSURE SHOULD BE THE DOMINATE FEATURE. .AVIATION... GUSTY SOUTH WINDS WILL DIMINISH SOMEWHAT AFTER SUNSET BUT WILL STILL REMAIN IN THE 15 TO 25 KT RANGE OVERNIGHT. MVFR CEILINGS SHOULD BE THE RULE. THUNDERSTORMS IN THE VICINITY OF RSL AND GBD THIS AFTERNOON WILL CONTINUE TO DEVELOP EASTWARD THIS EVENING. SEVERE WEATHER IS DEFINITELY A POSSIBILITY WITH THESE STORMS. TOWARD SUNRISE VISIBILITIES MAY BE REDUCED TO THE 3-5 MILE RANGE WITH BR...HZ...AND SCATTERED SHOWERS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 78 61 76 / 60 60 70 50 HUTCHINSON 67 76 59 75 / 70 60 80 40 NEWTON 68 78 61 76 / 60 60 70 50 ELDORADO 68 79 63 77 / 50 50 70 50 WINFIELD-KWLD 68 79 63 77 / 50 50 70 50 RUSSELL 66 75 55 74 / 70 70 80 30 GREAT BEND 66 76 55 75 / 70 70 80 30 SALINA 67 77 58 75 / 80 60 80 30 MCPHERSON 68 77 59 75 / 70 60 80 40 COFFEYVILLE 68 82 66 78 / 30 50 60 50 CHANUTE 68 81 66 78 / 30 50 60 50 IOLA 68 81 66 78 / 20 50 60 50 PARSONS-KPPF 68 82 66 78 / 30 50 60 50 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ032-033-047>052- 067-068-082-083-091-092. && SCHRECK/ELDER
Hazardous weather outlook, May 5, 3:55 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 355 PM CDT SAT MAY 5 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-062200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 355 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE OVER PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS. THE MAIN THREAT IS GENERALLY ALONG AND WEST OF THE KANSAS TURNPIKE. STRONG INSTABILITY AND WIND SHEAR IN THE ATMOSPHERE WILL ALLOW SEVERAL OF THESE STORMS TO BECOME SUPERCELLS. THE MAIN THREATS WILL BE TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS. A STRONG TORNADO IS POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT IN CENTRAL AND SOUTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA SUNDAY THROUGH MONDAY. SEVERE WEATHER CHANCES WILL BE STRONGLY DEPENDANT ON HOW MUCH SUNSHINE AND HEATING OCCURS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE SUNDAY INTO MONDAY. PLEASE STAY TUNED TO LATER OUTLOOKS FOR MORE UPDATES. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL LIKELY BE NEEDED TONIGHT ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ELDER
In the hours before
Local storm report, May 5, 8:24 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM FLASH FLOOD 9 W GREAT BEND 38.36N 98.97W
05/05/2007 BARTON KS LAW ENFORCEMENT
WATER BEING REPORTED OVER THE ROADWAY WEST OF THE CITY OF
HEIZER. LAW ENFORCEMENT WILL BE CLOSING HWY 96 AT THAT
LOCATION. OBSERVER JUST SOUTH OF THAT LOCATION IS
REPORTING 3.22 INCHES OF PRECIPITATION IN THE PAST 3
HOURS.
&&
BRWLocal storm report, May 5, 8:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
840 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 3 S COTTONWOOD FALLS 38.33N 96.54W
05/05/2007 E0.50 INCH CHASE KS TRAINED SPOTTER
&&
BRWLocal storm report, May 5, 8:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM FLASH FLOOD 10 S WILSON 38.68N 98.47W
05/05/2007 ELLSWORTH KS TRAINED SPOTTER
WATER ACROSS THE ROADS SOUTH OF WILSON. KDOT SENDING A
CREW OUT TO BLOCK ROAD.
&&
BRWSpecial weather statement, May 5, 8:43 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 843 PM CDT SAT MAY 5 2007 KSZ053-060215- CHASE- 843 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHASE COUNTY... AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF MATFIELD GREEN...OR 9 MILES SOUTH OF COTTONWOOD FALLS...AND MOVING NORTH AT 45 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COX
Local storm report, May 5, 8:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
846 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 2 S SYLVAN GROVE 38.99N 98.40W
05/05/2007 M1.75 INCH LINCOLN KS TRAINED SPOTTER
&&
BRWLocal storm report, May 5, 8:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
849 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD SYLVAN GROVE 39.01N 98.39W
05/05/2007 LINCOLN KS LAW ENFORCEMENT
STREET FLOODING BEING REPORTING.
&&
BRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Russell | 48 min |
| May 5, 7:41 PM CDT | Flash Flood Warning | ICT | Lincoln, Russell | 9 hr |
| May 5, 7:59 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 46 min |
| May 5, 8:35 PM CDT | Tornado Warning | ICT | Barton | 40 min |
| May 5, 8:44 PM CDT | Tornado Warning | ICT | Lincoln | 22 min |
| May 5, 9:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 33 min |
| May 5, 9:42 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice, Russell | 48 min |
| May 5, 9:44 PM CDT | Flash Flood Warning | ICT | Ellsworth | 6 hr |
| May 5, 9:49 PM CDT | Tornado Warning | ICT | Barton | 41 min |
| May 5, 10:25 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Saline | 60 min |
| May 5, 10:27 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 49 min |
| May 5, 11:19 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 26 min |
| May 5, 11:41 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 49 min |
| May 5, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 31 min |
| May 5, 11:47 PM CDT | Flash Flood Warning | ICT | Saline | 5 hr |
| May 6, 12:32 AM CDT | Flash Flood Warning | ICT | McPherson | 5 hr |
| May 6, 3:59 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 36 hr |
| May 6, 4:37 AM CDT | Flash Flood Warning | ICT | Saline | 7 hr |
| May 6, 9:55 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 65 min |
| May 6, 10:21 AM CDT | Tornado Warning | ICT | Harper | 39 min |
| May 6, 10:40 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 49 min |
| May 6, 10:53 AM CDT | Tornado Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 38 min |
| May 6, 11:17 AM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 4 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Harvey, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 1:56 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Sedgwick | 51 min |
| May 6, 1:57 PM CDT | Tornado Warning | ICT | Harper, Kingman | 48 min |
| May 6, 2:09 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 36 min |
| May 6, 2:31 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 44 min |
| May 6, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 45 min |
| May 6, 3:08 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 36 min |
| May 6, 4:02 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 47 min |
| May 6, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 37 min |
| May 6, 4:53 PM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| May 6, 5:10 PM CDT | Tornado Warning | ICT | Kingman, Reno | 50 min |
| May 6, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 31 min |
| May 6, 5:37 PM CDT | Tornado Warning | ICT | Reno | 23 min |
| May 6, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 15 min |
| May 6, 6:02 PM CDT | Tornado Warning | ICT | McPherson, Reno, Rice | 43 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.